# SDR CALA0300555

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 52,200 hours, 27,305 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS IN AFT FUSELAGE SKIN FROM STA 934-943 BETWEEN S23L AND S24L. A REPAIR WAS INSTALLED IAW SRM 53-00-01.
